# SDR SWAA2025111925352

- Difficulty date: October 17, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE ON ACCESS PANEL 551FB TRAILING EDGE AT LT WING.  MEASUREMENT OF CRACK IS L: 0.300 INCHES.  REPLACED THE ANGLE ON ACCESS PANEL 551FB TRAILING EDGE AT LT WING IAW SRM 51-40-02-0G SRM 51-10-02-0G ITEM 9 AND DWG: 115A2710, SHEET 9, REV A.
